← Return to Bipolar Medications and Weight Gain

Discussion
Ryan4250 (@ryan4250)

Bipolar Medications and Weight Gain

Mental Health | Last Active: May 15, 2013 | Replies (12)

Comment receiving replies
@sarahlayne23

It is more of a “I can’t lose it.” I have been at the same weight since I started. I watch what I eat and burn anywhere from 3000 to 4500 a day without exercising. I feel like my metabolism just hit rock bottom. I am at 250 (high after I had my son) and it might fluctuate five to ten pounds a day. Ugh.

Jump to this post


Replies to "It is more of a "I can't lose it." I have been at the same weight..."

I take Abilify and it seems to really pack on the pounds over the last few years.

Many of the meds for bipolar cause weight gain. There are some that are not as bad as others. Ask your doctor about that.

I had a terrible meltdown when I took Ability, anyone else?

;(

  Request Appointment